No Cover Image

Journal article 473 views

Applications of cut-free infinitary derivations to generalized recursion theory / Beckmann Arnold; Pohlers Wolfram; Arnold Beckmann

Annals of Pure and Applied Logic, Volume: 94, Issue: 1-3, Pages: 7 - 19

Swansea University Author: Arnold, Beckmann

Full text not available from this repository: check for access using links below.

Published in: Annals of Pure and Applied Logic
ISSN: 01680072
Published: Elsevier BV 1998
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa24557
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleBeckmann_1998,doi = 10.1016/s0168-0072(97)00063-8,url = http://dx.doi.org/10.1016/s0168-0072(97)00063-8,year = 1998,month = oct,publisher = Elsevier BV,volume = 94,number = 1-3,pages = 7--19,author = Arnold Beckmann and Wolfram Pohlers,title = Applications of cut-free infinitary derivations to generalized recursion theory,journal = Annals of Pure and Applied Logic
College: College of Science
Issue: 1-3
Start Page: 7
End Page: 19